# SDR SWAA2024112054772

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON FWD SHIELD RBL 22 BS767+3; BS767+7; BS767+11; BS767+15; BS767+19 WL 156 (MARKED)<[01] REMOVED AND REPLACED NEW SHIELD ITEM 146A8127-12 BETWEEN BS767 TO BS794 RBL22 WL156. IAW SRM 51-40-02. AND DWG 146A0081 REV: A;[02] JOB COMPLETE
